Hail, Jackson
- When
- April 6, 1:00 AM CST
- Where
- Jackson County, Chatham
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 32.300, -92.450
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 5, 10:00 PM CST, 3 hours earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1100 PM CDT TUE APR 5 2005 .DISCUSSION... HAVE UPDATED THE ZONES TO REMOVE THE TORNADO WATCH NUMBER 125 AND INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 127. && .PRELIMINARY POINT TEMPS/POPS... SHV 62 75 55 70 / 70 30 10 10 MLU 63 74 55 69 / 70 50 20 10 DEQ 57 72 48 67 / 70 50 20 10 TXK 59 74 54 67 / 70 50 20 10 ELD 62 74 53 68 / 70 50 20 10 TYR 58 75 52 70 / 70 10 10 10 GGG 60 75 53 70 / 70 10 10 10 LFK 61 80 52 73 / 70 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 5 2005 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-061100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT TUE APR 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE FOUR STATE AREA THIS AFTERNOON AND TONIGHT. A STRONG UPPER LEVEL STORM SYSTEM AND AN ASSOCIATED COLD FRONT WILL MOVE THROUGH THE AREA TONIGHT AND EARLY WEDNESDAY. THUNDERSTORMS WILL DEVELOP OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON AND MOVE INTO SOUTHEAST OKLAHOMA AND THE WESTERN PORTIONS OF NORTHEAST TEXAS BY LATE AFTERNOON. THE STORMS WILL THEN SPREAD ACROSS THE REMAINDER OF NORTHEAST TEXAS...NORTH LOUISIANA AND SOUTHWEST ARKANSAS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT WITH THESE THUNDERSTORMS. HOWEVER DUE TO STRONG SHEAR...ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1143 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM LIGHTNING PLAIN DEALING 32.91N 93.70W
04/05/2005 BOSSIER LA LAW ENFORCEMENT
LIGHTNING FROM A THUNDERSTORM CAUSED A HOUSE FIRE IN
PLAIN DEALING. UNKNOWN INJURIES AT THIS TIME.
1130 PM HAIL PLAIN DEALING 32.91N 93.70W
04/05/2005 1.00 INCH BOSSIER LA BROADCAST MEDIA
1135 PM HAIL NACOGDOCHES 31.61N 94.65W
04/05/2005 1.75 INCH NACOGDOCHES TX LAW ENFORCEMENT
GOLFBALL SIZED HAIL FELL IN THE CITY OF NACOGDOCHES
&&
15SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1145 PM CDT TUE APR 5 2005 ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-137-149-150- 060505- BOWIE-CAMP-CASS-CHEROKEE-FRANKLIN-GREGG-HOWARD-LITTLE RIVER- MCCURTAIN-MORRIS-RED RIVER TX-RUSK-SEVIER-SMITH-TITUS-UPSHUR-WOOD- 1145 PM CDT TUE APR 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 127 HAS BEEN CANCELED FOR SOUTHEAST OKLAHOMA...AND PARTS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS...GENERALLY ALONG AND TO THE WEST OF A HOPE TO TEXARKANA ARKANSAS...AND ATLANTA...JEFFERSON...HENDERSON... AND RUSK TEXAS LINE... SEVERE THUNDERSTORM WATCH NUMBER 127 HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... IN SOUTHEAST OKLAHOMA... MCCURTAIN... IN SOUTHWEST ARKANSAS... LITTLE RIVER...HOWARD...LITTLE RIVER... IN NORTHEAST TEXAS... RED RIVER...BOWIE...FRANKLIN...TITUS...MORRIS...CASS... CAMP...WOOD...UPSHUR...SMITH...GREGG... ARZ060-061-070>073-LAZ001>004-010-TXZ126-138-151>153-165-060900- ANGELINA-BOSSIER-CADDO-CLAIBORNE-COLUMBIA-DE SOTO-HARRISON-HEMPSTEAD- LAFAYETTE-MARION-MILLER-NACOGDOCHES-NEVADA-PANOLA-SHELBY-UNION AR- WEBSTER- 1145 PM CDT TUE APR 5 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 127 IN EFFECT UNTIL 400 AM CDT FOR SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...AND PARTS OF EAST TEXAS...ALONG AND TO THE EAST OF A HOPE TO TEXARKANA ARKANSAS...AND ATLANTA...JEFFERSON...HENDERSON...AND RUSK TEXAS LINE... SEVERE THUNDERSTORM WATCH NUMBER 127 CONTINUES IN EFFECT FOR THE FOLLOWING COUNTIES AND PARISHES... IN SOUTHWEST ARKANSAS... COLUMBIA...HEMPSTEAD...LAFAYETTE...MILLER... NEVADA...UNION... IN NORTHEAST TEXAS... ANGELINA...CHEROKEE...HARRISON...MARION... NACOGDOCHES...PANOLA...RUSK...SHELBY... IN NORTHWEST LOUISIANA... BOSSIER...CADDO...CLAIBORNE...DE SOTO...WEBSTER... AT 1145 PM CDT...STRONG TO SEVERE THUNDERSTORMS CONTINUED ALONG A LINE FROM NEAR PRESCOTT TO STAMPS...AND BRADLEY ARKANSAS... AND PLAIN DEALING TO SHREVEPORT AND LONGSTREET LOUISIANA... AND THE TO TIMPSON AND NACOGDOCHES TEXAS. SEVERE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...UP TO GOLF BALL SIZE IN EAST TEXAS TO ONE INCH DIAMETER SIZE IN NORTHWEST LOUISIANA ...AND THREE QUARTERS OF AN INCH ACROSS SOUTHWEST ARKANSAS. 06
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 PM CDT TUE APR 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM LIGHTNING LOCKESBURG 33.97N 94.17W
04/05/2005 SEVIER AR LAW ENFORCEMENT
HOUSE FIRE CAUSED BY LIGHTNING IN LOCKESBURG. HOUSE
BURNED TO THE GROUND. NO INJURIES.
&&
15PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 10 E MANSFIELD 32.03N 93.53W
04/05/2005 0.75 INCH DE SOTO LA STORM CHASER
&&
MBERRYPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
127 AM CDT WED APR 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM TSTM WND DMG 4 N JAMESTOWN 32.40N 93.21W
04/06/2005 BIENVILLE LA LAW ENFORCEMENT
*** 1 INJ *** SEVERAL TREES DOWN NEAR FRYEBURG. TWO
TRAILERS WERE DESTROYED. TREES DOWN ACROSS SOME HOMES IN
TOWN NEAR HWY 516 AND HWY 792. POSSIBLE TORNADO DAMAGE.
REPORT OF ONE MINOR INJURY NEAR FRYEBURG.
&&
13SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 132 AM CDT WED APR 6 2005 ARZ060-061-070>072-LAZ001>004-010-TXZ126-138-151>153-165-060900- ANGELINA-BOSSIER-CADDO-CLAIBORNE-COLUMBIA-DE SOTO-HARRISON-HEMPSTEAD- LAFAYETTE-MARION-MILLER-NACOGDOCHES-NEVADA-PANOLA-SHELBY-WEBSTER- 132 AM CDT WED APR 6 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 127 HAS BEEN CANCELED FOR PARTS OF NORTHEAST TEXAS...NORTHWEST LOUISIANA...AND SOUTHWEST ARKANSAS EXCEPT FOR UNION COUNTY ARKANSAS... SEVERE THUNDERSTORM WATCH NUMBER 127 HAS BEEN CANCELED FOR THE FOLLOWING COUNTIES... IN SOUTHWEST ARKANSAS... MILLER...HEMPSTEAD...LAFAYETTE...NEVADA...COLUMBIA... IN NORTHEAST TEXAS... MARION...HARRISON...PANOLA...SHELBY...NACOGDOCHES... ANGELINA... IN NORTHWEST LOUISIANA... CADDO...BOSSIER...WEBSTER...DE SOTO...CLAIBORNE. A LINE OF SEVERE THUNDERSTORMS HAS MOVED EAST OUT OF THE AREA. ARZ073-060900- UNION AR- 132 AM CDT WED APR 6 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 127 REMAINS IN EFFECT UNTIL 400 AM CDT... SEVERE THUNDERSTORM WATCH NUMBER 127 CONTINUES IN EFFECT FOR THE FOLLOWING COUNTIES AND PARISHES... IN SOUTHWEST ARKANSAS... UNION COUNTY. AT 130 AM CDT...STRONG TO SEVERE THUNDERSTORMS CONTINUED ALONG A LINE MOVING THROUGH UNION COUNTY. SEVERE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...UP TO GOLF BALL SIZE HAIL...AND ISOLATED TORNADOES. 17
The Shreveport radar (KSHV), 132 km away, was scanning. The volume nearest the first event began at 07:00 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2005Every state in 2005This day in weather historyWarnings in Louisiana, April 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 5481288.